# SDR CA150525009

- Difficulty date: May 22, 2015
- Submitted: August 5, 2015
- Operation: General aviation
- Make and model: Emb ERJ 190-100 IGW
- Aircraft time: 20,342 hours
- Engine: Ge CF3410E5A1
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Overheated
- Stage of operation: TX
- How discovered: O
- Nature of condition: M
- Precautionary procedure: D

## Discrepancy

(CAN) ENGINE OVERHEAT FOR 1 SECOND DURING START UP.  RETURNED TO GATE FOR MX INVESTIGATION.  ENG IS RETURNED TO SERVICE WITH NO FURTHER TROUBLESHOOTING.
